# SDR SWAA2017102517384

- Difficulty date: October 21, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N756SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27872
- Aircraft time: 63,347 hours, 36,921 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 4A39021
- Condition: Obstructed
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE GIRT BAR BRACKET OBSTRUCTED.  REMOVED DEBRIS FROM BRACKET PER MM.
